Call for Paper - January 2015 Edition
IJCA solicits original research papers for the January 2015 Edition. Last date of manuscript submission is December 20, 2014. Read More

On Strongly-αδ-Super-Irresolute Functions in Topological Spaces

Print
PDF
International Journal of Computer Applications
© 2012 by IJCA Journal
Volume 40 - Number 17
Year of Publication: 2012
Authors:
R. Devi
V. Kokilavani
P. Basker
10.5120/5075-7477

R Devi, V Kokilavani and P Basker. Article: On Strongly-ad-Super-Irresolute Functions in Topological Spaces. International Journal of Computer Applications 40(17):38-42, February 2012. Full text available. BibTeX

@article{key:article,
	author = {R. Devi and V. Kokilavani and P. Basker},
	title = {Article: On Strongly-ad-Super-Irresolute Functions in Topological Spaces},
	journal = {International Journal of Computer Applications},
	year = {2012},
	volume = {40},
	number = {17},
	pages = {38-42},
	month = {February},
	note = {Full text available}
}

Abstract

In this paper a new class of sets called αδ-closed set is introduced and its properties are studied. Further the notion of Tαδ–Space and αδ–continuity, Super-αδ-continuity, αδ-irresoluteness, Strongly-αδ-super-irresoluteness are introduced. Further, we obtain some characterizations and some properties.

References

  • Abd El-Monsef M. E, Rose Mary S and Lellis Thivagar M, On αǵ-closed sets in topological spaces
  • Arya S. P and Nour T, Characterizations of s-normal spaces, Indian Pure Appl. Math., 21(8)(1990) 717-719.
  • Bhattacharrya.P and Lahiri B. K, Semi-generalized closed sets in topology, Indian J. Math., 29(1987) 375-382.
  • Devi R, Maki H and Balachandran K, Generalized α-closed sets in topology, Bull. Fukuoka Univ. Ed Part III, 42, pp. 13-21,(1993).
  • Devi R, Maki H and Balachandran K, Associated topologies of generalized α-closed sets and α generalized closed sets, Mem.Fac.Sci.Kochi Univ. Ser. A Math. 15(1994), 51–63.
  • Dontchev. J, Arokiarani. I and Balachandran. K, On generalized δ-closed sets and almost weakly Hausdorff spaces, Q & A in General Topology 18 (2000), 17-30.
  • Dontchev.J and Ganster.M, On δ-generalized closed sets and T(3/4) –spaces, Mem. Fac.Sci. Kochi Univ Ser. A Math. 17(1996), 15-31.
  • Jin Han Park, Dae Seob Song, Reza Saadati, On generalized δ-semiclosed sets in topological spaces Chaos, Soliton and Fractals 33(2007) 1329-1338.
  • Lellis Thivagar M, Meera Devi B and Hatir E, δǵ-closed sets in topological spaces, Gen.Math Notes, 1(2)(2010), 17-25.
  • Levine N, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70, pp 36-41, (1963).
  • Levine N, Generalized closed sets in topology, Rend. Circ. Math. Palermo, (2) 19, pp. 89-96; (1970).
  • Mashhour A. S, Abd El Monsef M. E, and El Deep S. N, On precontinuous and weak precontinuous mappings, Proc. Math.Phys.Soc. Egypt (1982), no. 53, 47–53.
  • Njastad O, On some classes of nearly open sets, Pacific J. Math. 15(1965), 961–970.
  • Noiri T, On δ-continuous functions, J. Korean Math. Soc. 16 (1979/80), no. 2, 161-166.
  • Park J. H, Lee B. Y and Son M. J, On δ-semiopen sets in topological space, J. Indian Acad. Math. 19, (1997), 59-67.
  • Park J. H,Song D.S and Lee B.Y, On δgs-closed sets and almost weakly Hausdorff spaces, in press.
  • Pawlak Z, Rough sets: Theoretical aspects of reasoning about data. System theory, knowledge engineering and problem solving, vol.9. Dordrecht: Kluwer; 1991.
  • Velicko N. V, H-closed topological spaces, Amer. Math. Soc. Transl. 78 (1968), 103–118.